MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. REELX STT 5.5MM KNOTLESS SUTURE ANCHOR(BOX OF 5); FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE PKG. REELX STT 5.5MM KNOTLESS SUTURE ANCHOR(BOX OF 5); FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-600-060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the inserter broke during procedure and was potentially unable to the retrieved from patient.
 
Additional Manufacturer Narrative
Alleged failure: md popescu andrei from zetta clinic -bucharest, reported to stryker sales rep.That the reelx 5.5 anchor system broke during the medical intervention (surgery).The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use excessive force, 2) hard bone.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the anchor broke during procedure and was potentially unable to the retrieved from patient.

Brand Name
PKG. REELX STT 5.5MM KNOTLESS SUTURE ANCHOR(BOX OF 5)
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16342553
Report Number0002936485-2023-00110
Device Sequence Number6882152
Product Code MBI
UDI-Device Identifier37613252017579
UDI-Public37613252017579
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K090530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-600-060
Device Lot Number74G2102298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown